Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Note on the Kurosch-Ore theorem

Author: R. P. Dilworth
Journal: Bull. Amer. Math. Soc. 52 (1946), 659-663
MathSciNet review: 0016751
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1940. MR 378453
  • 2. R. P. Dilworth, Arithmetical theory of Birkhoff lattices, Duke Math. J. vol. 8 (1941) pp. 286-299. MR 5094
  • 3. R. P. Dilworth, Ideals in Birkhoff lattices, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 325-353. MR 4229

Additional Information


American Mathematical Society